MathSciNet Relay Station
MathSciNet bibliographic data
MR1696553 42C05 (30C15 33C45 33D45)
Kuijlaars, A. B. J.; Van Assche, W. The asymptotic zero distribution of orthogonal polynomials with varying recurrence coefficients. J. Approx. Theory 99 (1999), no. 1, 167–197.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement